# SDR HALA2018013000013

- Difficulty date: January 26, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 18,884 hours, 2,901 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO AN ELEVATOR SERVO FAULT AND PRIM 1 PITCH FAULT DURING CRUISE AT FL410.   REPLACED THE FLIGHT CONTROL PRIMARY 1, REPLACED CONNECTOR B WITH CONTACT OF R G ELEVATOR SERVO, REPLACED PLU 5212VC-A AND CONTACTS R AND D, LP 4516199
